Illinois Journal of Mathematics

Orthogonal projections on martingale $H^{1}$ spaces of two parameters

Paul F. X. Müller

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 38, Issue 4 (1994), 554-573.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256060992

Digital Object Identifier
doi:10.1215/ijm/1256060992

Mathematical Reviews number (MathSciNet)
MR1283008

Zentralblatt MATH identifier
0824.46027

Subjects
Primary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
Secondary: 46B20: Geometry and structure of normed linear spaces 60G42: Martingales with discrete parameter 60G46: Martingales and classical analysis

Citation

Müller, Paul F. X. Orthogonal projections on martingale $H^{1}$ spaces of two parameters. Illinois J. Math. 38 (1994), no. 4, 554--573. doi:10.1215/ijm/1256060992. https://projecteuclid.org/euclid.ijm/1256060992


Export citation